# SDR DALA13005383213

- Difficulty date: January 29, 2013
- Submitted: January 31, 2013
- Operation: Air carrier
- Aircraft: N313US
- Make and model: Airbus A320-211
- Aircraft serial: 153
- Aircraft time: 67,330 hours, 30,101 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Damaged
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND AFT CARGO FLOOR PANEL 161 BF IS DAMAGED.  FABRICATED FLOOR PANEL IAW SRM 53-02-00, FIG 209.  INSTALLED ON WC 2500-5019 AND DWG 3D25-37705. MISSING INSERTS & EDGE DELAMINATED.
